# SDR 2A6D20220504004

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 3,932 hours, 13,398 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Part time: 3,932 hours, 13,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT ED AND SHORT PD HOLES WERE DISCOVERED ON THE 7 DEGREE BULKHEAD ADJACENT TO THE RECESSED MEDICAL WALL INSTALLATION.
